After 3 months of, diligently,being on Gilenya, daily, with no side effects, I think that I took the medication early one morning Sunday, yesterday,and proceeded to refill the pillbox for the week. At the end of the day, noticing that Sunday was filled, I was sure that I had already taken the medication for the day and did not take it again until today, Monday. If I was wrong and truly did miss a dose on Sunday, which I doubt, what are the possible effects? In advance, thank you for your response.
This is what the literature says about missing a dose-Call your doctor right away if you miss a dose of Gilenya. You may need to be observed by a healthcare professional for at least 6 hours when you take your next dose. If you need to be observed by a healthcare professional when you take your next dose of Gilenya you will have:
I do the same thing you did, not with gilenya, just the pill box thing. I finally decided I never take pills unless its out of my pill box, to settle that problem.
- Gilenya Information for Consumers
- Gilenya Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gilenya (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took my first dose of Gilenya yesterday at the hospital. It made me very tired, so plan on taking?
Updated 1 Sep 2011 • 2 answers
Updated 20 Apr 2015 • 4 answers
Updated 12 May 2013 • 1 answer
Updated 18 Aug 2018 • 3 answers
Updated 21 May 2018 • 1 answer